# SDR HEEA079918

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,447 hours
- Engine: Allsn 250C30S
- Engine time: 16,425 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X146967
- Condition: Damaged
- Location: Engine
- Part time: 595 hours, 982 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CRACKED NR 1 NOZZLE.  UPON INSPECTION OF TURBINE PARTS NOTED SLIGHT SULFIDATION ON ALL 1ST STAGE TURBINE WHEEL BLADES AND 1ST STAGE TIP DRAG WITH 2ND STAGE NOZZLE. SCRAPPED.
